IJPAM: Volume 94, No. 5 (2014)


Rashmi Sehgal Thukral$^1$, Alka Marwaha$^2$
$^{1,2}$Department of Mathematics
Jesus and Mary College
University of Delhi
Chanakyapuri, New Delhi 110056, INDIA

Abstract. We consider nonnegative $r$-potent matrices with finite dimensions and study their decomposability. We derive the precise conditions under which an $r$-potent matrix is decomposable. We further determine a general structure for the $r$-potent matrices based on their decomposibility. Finally, we establish that semigroups of $r$-potent matrices are also decomposable.

Received: April 13, 2014

AMS Subject Classification: 47D03, 15B99

Key Words and Phrases: decomposition, $r$-potent matrices

Download paper from here.

DOI: 10.12732/ijpam.v94i5.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 5
Pages: 705 - 724

$r$-POTENT MATRICES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).